What is Coricidin HBP Cough & Cold? Chlorpheniramine is an antihistamine. Dextromethorphan is a cough suppressant. Coricidin HBP Cough & Cold is a combination medicine used to treat sneezing, runny nose, and cough caused by the common cold.
Is coricidin an antihistamine?
Coricidin contains a combination of acetaminophen and chlorpheniramine. Acetaminophen is a pain reliever and a fever reducer. Chlorpheniramine is an antihistamine that reduces the natural chemical histamine in the body. Histamine can produce symptoms of sneezing, itching, watery eyes, and runny nose.
What is the active ingredient in Coricidin HBP?
Coricidin HBP Cough and ColdActive ingredients (in each tablet)PurposeChlorpheniramine maleate 4 mgAntihistamineDextromethorphan hydrobromide 30 mgCough suppressant
What are the side effects of Coricidin HBP?
Drowsiness, dizziness, blurred vision, nausea, vomiting, trouble sleeping, or headache may occur. If any of these effects persist or worsen, tell your doctor or pharmacist promptly.
Is coricidin OK for high blood pressure?
If you have high blood pressure, it’s important you choose a cold medicine that’s decongestant-free like Coricidin® HBP. It safely and effectively treats cold and flu symptoms without raising your blood pressure.
Will coricidin help sinus infection?
Uses of Coricidin D Cold/Flu/Sinus:
It is used to treat nose stuffiness. It is used to ease allergy signs. It is used to ease pain and fever.
Does coricidin really work?
63% of those users who reviewed Coricidin HBP Cold & Flu reported a positive effect, while 25% reported a negative effect. Reviews may be moderated or edited before publication to correct grammar and spelling or to remove inappropriate language and content.
How many days can you take Coricidin HBP?
Do not take this product for pain more than 10 days (adults) or 5 days (children) unless directed by a doctor. Do not take this product for fever more than 3 days unless directed by your doctor.
What does Coricidin HBP do?
Chlorpheniramine is an antihistamine. Dextromethorphan is a cough suppressant. Coricidin HBP Cough & Cold is a combination medicine used to treat sneezing, runny nose, and cough caused by the common cold. Coricidin HBP Cough & Cold may also be used for purposes not listed in this medication guide.
What is the best nasal decongestant for high blood pressure?
Phenylephrine. For those with high blood pressure, phenylephrine is an alternative to pseudoephedrine. They are in the same drug class known as nasal decongestants, which help relieve sinus congestion and pressure. You can buy products containing phenylephrine right off the shelf at the pharmacy.
Can I take Benadryl with Coricidin HBP?
Using chlorpheniramine together with diphenhydrAMINE may increase side effects such as drowsiness, blurred vision, dry mouth, heat intolerance, flushing, decreased sweating, difficulty urinating, abdominal cramping, constipation, irregular heartbeat, confusion, and memory problems.
Can you take aspirin with Coricidin HBP?
No interactions were found between aspirin and Coricidin HBP Chest Congestion & Cough. This does not necessarily mean no interactions exist. Always consult your healthcare provider.
Can I take Tylenol with Coricidin HBP?
No interactions were found between Coricidin HBP Cold & Flu and Tylenol. This does not necessarily mean no interactions exist. Always consult your healthcare provider.
Is Claritin safe for high blood pressure?
For allergy sufferers with heart disease, medicines such as Allegra, Zyrtec or Claritin should be safe. However, medicines containing decongestants — including Allegra-D, Zyrtec-D and Claritin-D — could increase your blood pressure and heart rate or interfere with your heart medication.13 мая 2019 г.
How many Coricidin HBP do I take?
2 tabs every 4–6 hours; max 12 tabs/day.
What is the best allergy medicine for someone with high blood pressure?
Medications that often can be safely used by people with significant allergies include nasal corticosteroids. In addition, antihistamines are very effective. The antihistamines include fexofenadine (Allegra), cetirizine (Zyrtec), loratadine (Claritin) and diphenhydramine (Benadryl).